# SDR ASAA11510821

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,100 hours, 6,263 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK IN SAN THE "FMC DISAGREE" MESSAGE WAS DISPLAYED ON BOTH FMC'S.  FOLLOWED THE QRH PROCEDURE AND CONTINUED WITH NO FURTHER ABNORMALITIES.
